Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some new infinite families of monogenic polynomials with non-squarefree discriminant

Tom 197 / 2021

Lenny Jones Acta Arithmetica 197 (2021), 213-219 MSC: Primary 11R04; Secondary 11R09, 12F05. DOI: 10.4064/aa200211-21-7 Opublikowany online: 12 October 2020

Streszczenie

In previous work, a method of Kedlaya was modified to construct explicit infinite families of monogenic polynomials of degree $p$, for any prime $p\ge 3$, having non-squarefree discriminant. In this article, we use a different approach, which allows us to remove the prime-degree restriction, to prove, for any $n\ge 4$, the existence of infinitely many monogenic polynomials of degree $n$ that have non-squarefree discriminant.

Autorzy

  • Lenny JonesProfessor Emeritus
    Department of Mathematics
    Shippensburg University
    Shippensburg, PA 17257, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek